# SDR 2013FA0000198

- Difficulty date: March 6, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: N550G
- Make and model: Cessna 550
- Aircraft serial: 236
- Aircraft time: 15,321 hours, 15,132 cycles
- Engine: Pwa JT15D4
- Engine time: 14,101 hours, 12,637 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 256072
- Part serial: 2332
- Condition: Leaking
- Location: Zone 600
- Part time: 15,321 hours, 15,132 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT BOTTOM OF NR 2 ENGINE DRAIN AT START.  FLOW DIVIDER FOUND FAULTY.
